# SDR HNAA2012031600698

- Difficulty date: March 16, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 48,968 hours, 53,871 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 071131930
- Part serial: X20004
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR SPIKING WITH INTERMITTENT TEXT FLIGHT MESSAGE.  R & R WEATHER RADAR RT AND OPS CHECKED IAW MM 34-41-04. OPS CHECKED GOOD. RETURN TO SERVICE. RESEALED RADOME.
